A note on the Möbius and Liouville functions. / Harman, Glyn; Pintz, J.; Wolke, D.

In: Studia Sci. Math. Hung., Vol. 20, 1985, p. 295-299.

Research output: Contribution to journalArticle

Published

Standard

A note on the Möbius and Liouville functions. / Harman, Glyn; Pintz, J.; Wolke, D.

In: Studia Sci. Math. Hung., Vol. 20, 1985, p. 295-299.

Research output: Contribution to journalArticle

Harvard

Harman, G, Pintz, J & Wolke, D 1985, 'A note on the Möbius and Liouville functions', Studia Sci. Math. Hung., vol. 20, pp. 295-299.

APA

Harman, G., Pintz, J., & Wolke, D. (1985). A note on the Möbius and Liouville functions. Studia Sci. Math. Hung., 20, 295-299.

Vancouver

Harman G, Pintz J, Wolke D. A note on the Möbius and Liouville functions. Studia Sci. Math. Hung. 1985;20:295-299.

Author

Harman, Glyn ; Pintz, J. ; Wolke, D. / A note on the Möbius and Liouville functions. In: Studia Sci. Math. Hung. 1985 ; Vol. 20. pp. 295-299.

BibTeX

@article{d75ef23be9e04a34904445f32a2bb0cc,
title = "A note on the M{\"o}bius and Liouville functions",
author = "Glyn Harman and J. Pintz and D. Wolke",
year = "1985",
language = "English",
volume = "20",
pages = "295--299",
journal = "Studia Sci. Math. Hung.",

}

RIS

TY - JOUR

T1 - A note on the Möbius and Liouville functions

AU - Harman, Glyn

AU - Pintz, J.

AU - Wolke, D.

PY - 1985

Y1 - 1985

M3 - Article

VL - 20

SP - 295

EP - 299

JO - Studia Sci. Math. Hung.

JF - Studia Sci. Math. Hung.

ER -